# SDR AALA991772

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1418A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11397
- System (JASC): 2611 · Smoke Detection
- Part: Hose
- Condition: Blocked
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DSM - FLT 2042 - AFTER TAKEOFF, RIGHT AFT LAVATORY SMOKE DETECTOR ALARM SOUNDED.  RETURNED AD LANDED DSM WITHOUT FUTHER INCIDENT.  SUCTION HOSE COLLAPSED.  REPOSITIONED AND CLEANED SUCTION HOSE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
